# SDR ASAA2019043029205

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 44,373 hours, 12,889 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Part serial: DC973067J
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 29,510 hours, 10,151 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NR 10 FAN BLADE ROOT AT CONCAVE SIDE HAS CUNI COATING DAMAGE OUT OF LIMITS. GROUNDED - YES. REMOVED AND REPLACED BOTH NR 10 AND NR 22 FAN BLADES IN CONJUNCTION WITH FAN BLADE LUBRICATION. REF T/C FOR WORK ACCOMPLISHED AND VIB SURVEY.
